# SDR CWQR20150305008

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 10,692 hours
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE LT ELEVATOR OTBD HINGE, INBD BRACKET ASSEMBLY PART 6634003-59 CRACKED.  THE BRACKET WAS CRACKED 0.4 INCH ON THE UPPER RADIUS & 0.55 ON THE LOWER RADIUS OF THE BRACKET.  WE HAVE SEEN THIS CONDITION ON OTHER ELEVATOR BRACKET ASSEMBLIES, HOWEVER THESE ARE THE LONGEST CRACKS FOUND TO DATE.  REPLACED BOTH INBD & OTBD BRACKET ASSEMBLIES WITH NEW.  AN SCR HAS BEEN SENT UNDER 3712039.
